# SDR ASAA0781746

- Difficulty date: May 29, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- Aircraft time: 49,817 hours, 26,249 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9912243241
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME AT STA 1307.091 CORRODED.  LOCATED AND DRILLED A REPLACEMENT FRAME SECTION AND REPAIR PARTS AND INSTALLED IAW SRM 53-03 FIG 2A AND SRM 51-30-2.
